Aa
A
A
Close
Avatar universal
Fluid from vessel trapped between membranes in posterior chamber
a) What causes a vessel to "leak" fluid?
b) Could it be the change of medication as follows- From 20 mg per day to 10 mg per day of Ramipril (altace)

Thanks
Moncho
Cancel
2 Answers
Page 1 of 1
Avatar universal
Have you checked in with your eye MD?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
284078 tn?1282620298
I suppose it could be possible, maybe, but you likely have a real eye disease.  Ask your ophthalmologist why you have leakage.

MJK MD
Comment
Cancel
284078 tn?1282620298
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Eye Care Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Eye Care Answerers
177275 tn?1438375244
Blank
JohnHaganMD
Kansas City, MO
Avatar f tn
Blank
CBCT
Trumbull, CT
Avatar m tn
Blank
SoftwareDeveloper
CO
Avatar f tn
Blank
achillea
CA
Avatar m tn
Blank
KayakerNC
NC
Avatar n tn
Blank
DonW66